# SDR REXA2022111300968

- Difficulty date: September 18, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22R IS CORRODED BETWEEN F.S. 280 TO F.S. 310.     LOCATED AND DRILLED STGR 22R P/N SH670-31210-2U FROM FS 280-333 IAW CRJ 900 SRM 51-40-11-001-001-A01. INSTALLED NEW STRINGER 22R, P/N SH670-31210-2U, AT FS 280 TO FS 333 IAW CRJ900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
